A B-spline algorithm for the numerical solution of Fisher's equation

Sahin A., Dag İ., Saka B.

KYBERNETES, vol.37, pp.326-342, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37
  • Publication Date: 2008
  • Doi Number: 10.1108/03684920810851212
  • Journal Name: KYBERNETES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.326-342
  • Keywords: cybernetics, Galerkin method, algorithmic languages
  • Eskisehir Osmangazi University Affiliated: Yes


Purpose - This paper seeks to develop an efficient B-spline Galerkin scheme for solving the Fisher's equation, which is a nonlinear reaction diffusion equation describing the relation between the diffusion and nonlinear multiplication of a species.